# SDR SWAA2022051206331

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M2335
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M2335 ARE INOP / [01] REMOVED AND REPLACE EMERGENCY EXIT LIGHT BATTERY PACK PER AMM 33-51-06-960-806. OPS CHECK GOOD.;[02] UPDATED PARTS LINE;[03] VERIFIED CORRECTIVE ACTION #1
